# SDR 05FDEA01663

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 3400137
- Part serial: 8785
- Condition: Corroded
- Location: Nr 2 Adf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ADF ANTENNA DISBONDED AND CORRODED.  REMOVED AND REPLACED NR 2 ADF LOOP ANTENNA IAW 34-37-012-4.  PERFORMED OP CHECK IAW MM 34-37-001-5.  OPS CHECKS GOOD.
